# SDR YENA2024050200684

- Difficulty date: May 1, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N649JB
- Make and model: Airbus A320-232
- Aircraft serial: 02977
- Aircraft time: 65,039 hours, 23,215 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON AFT FRAME SEGMENT (1) AFT RH DOOR EMERGENCY EXIT (844) CRACK LENGTH: 0.4375 INCH; REF AEROMAN NR 2024-168772 WO 2024 45/1 REMOVED AND REPLACED FRAME SEGMENT (1) AFT RH DOOR EMERGENCY EXIT (844) IAW EC A320-52-1144 TASK CARD NO A320-52-1144-04.
